# SDR HNAA0700274

- Difficulty date: November 26, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 47,919 hours, 53,143 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 864202
- Condition: Failed
- Location: Cargo Door
- Part time: 47,919 hours, 53,143 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BAG DOOR WARNING LIGHT ILLUMINATED AFTER TAKEOFF, WENT OUT AT 6000 FEET AND CAME BACK ON AT 7500 FEET AND THEN BACK OFF AT 6000 FEET.  MAINTENANCE CONFIRMED THAT THE FORWARD BAG DOOR SENSOR IS BAD AND NEEDS TO BE REPLACED.  SENSOR WAS REPLACED, OPERATIONAL CHECK GOOD.
